Saturated Feedback Stabilizability to Trajectories for the Schlögl Parabolic Equation

Lade...
Vorschaubild
Dateien
Zu diesem Dokument gibt es keine Dateien.
Datum
2023
Autor:innen
Kunisch, Karl
Rodrigues, Sérgio S.
Herausgeber:innen
Kontakt
ISSN der Zeitschrift
Electronic ISSN
ISBN
Bibliografische Daten
Verlag
Schriftenreihe
Auflagebezeichnung
URI (zitierfähiger Link)
ArXiv-ID
Internationale Patentnummer
Angaben zur Forschungsförderung
Projekt
Open Access-Veröffentlichung
Core Facility der Universität Konstanz
Gesperrt bis
Titel in einer weiteren Sprache
Forschungsvorhaben
Organisationseinheiten
Zeitschriftenheft
Publikationstyp
Zeitschriftenartikel
Publikationsstatus
Published
Erschienen in
IEEE Transactions on Automatic Control. Institute of Electrical and Electronics Engineers (IEEE). 2023, 68(12), pp. 7089-7103. ISSN 0018-9286. eISSN 1558-2523. Available under: doi: 10.1109/tac.2023.3247511
Zusammenfassung

In this article, it is shown that there exist a finite number of indicator functions, which allow us to track an arbitrary given trajectory of the Schlögl model, by means of an explicit saturated feedback control input whose magnitude is bounded by a constant independent of the given targeted trajectory. Simulations are presented showing the stabilizing performance of the explicit feedback constrained control. Further, such performance is compared to that of a receding horizon constrained control minimizing the classical energy cost functional.

Zusammenfassung in einer weiteren Sprache
Fachgebiet (DDC)
510 Mathematik
Schlagwörter
Konferenz
Rezension
undefined / . - undefined, undefined
Zitieren
ISO 690AZMI, Behzad, Karl KUNISCH, Sérgio S. RODRIGUES, 2023. Saturated Feedback Stabilizability to Trajectories for the Schlögl Parabolic Equation. In: IEEE Transactions on Automatic Control. Institute of Electrical and Electronics Engineers (IEEE). 2023, 68(12), pp. 7089-7103. ISSN 0018-9286. eISSN 1558-2523. Available under: doi: 10.1109/tac.2023.3247511
BibTex
@article{Azmi2023Satur-69553,
  year={2023},
  doi={10.1109/tac.2023.3247511},
  title={Saturated Feedback Stabilizability to Trajectories for the Schlögl Parabolic Equation},
  number={12},
  volume={68},
  issn={0018-9286},
  journal={IEEE Transactions on Automatic Control},
  pages={7089--7103},
  author={Azmi, Behzad and Kunisch, Karl and Rodrigues, Sérgio S.}
}
RDF
<rdf:RDF
    xmlns:dcterms="http://purl.org/dc/terms/"
    xmlns:dc="http://purl.org/dc/elements/1.1/"
    xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#"
    xmlns:bibo="http://purl.org/ontology/bibo/"
    xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#"
    xmlns:foaf="http://xmlns.com/foaf/0.1/"
    xmlns:void="http://rdfs.org/ns/void#"
    xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > 
  <rdf:Description rdf:about="https://kops.uni-konstanz.de/server/rdf/resource/123456789/69553">
    <foaf:homepage rdf:resource="http://localhost:8080/"/>
    <dcterms:abstract>In this article, it is shown that there exist a finite number of indicator functions, which allow us to track an arbitrary given trajectory of the Schlögl model, by means of an explicit saturated feedback control input whose magnitude is bounded by a constant independent of the given targeted trajectory. Simulations are presented showing the stabilizing performance of the explicit feedback constrained control. Further, such performance is compared to that of a receding horizon constrained control minimizing the classical energy cost functional.</dcterms:abstract>
    <dc:creator>Azmi, Behzad</dc:creator>
    <dc:contributor>Rodrigues, Sérgio S.</dc:contributor>
    <dcterms:issued>2023</dcterms:issued>
    <dc:language>eng</dc:language>
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2024-03-08T06:54:01Z</dcterms:available>
    <dc:creator>Kunisch, Karl</dc:creator>
    <dc:contributor>Kunisch, Karl</dc:contributor>
    <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/>
    <dc:creator>Rodrigues, Sérgio S.</dc:creator>
    <dcterms:title>Saturated Feedback Stabilizability to Trajectories for the Schlögl Parabolic Equation</dcterms:title>
    <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2024-03-08T06:54:01Z</dc:date>
    <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/69553"/>
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dc:contributor>Azmi, Behzad</dc:contributor>
  </rdf:Description>
</rdf:RDF>
Interner Vermerk
xmlui.Submission.submit.DescribeStep.inputForms.label.kops_note_fromSubmitter
Kontakt
URL der Originalveröffentl.
Prüfdatum der URL
Prüfungsdatum der Dissertation
Finanzierungsart
Kommentar zur Publikation
Allianzlizenz
Corresponding Authors der Uni Konstanz vorhanden
Internationale Co-Autor:innen
Universitätsbibliographie
Ja
Begutachtet
Ja
Diese Publikation teilen